Volume 14, Issue 4
Nonoverlapping Domain Decomposition Method with Mixed Element for Elliptic Problems

H. X. Rui

J. Comp. Math., 14 (1996), pp. 291-300.

Published online: 1996-08

Preview Full PDF 261 4151
Export citation
  • Abstract

In this paper we consider the nonoverlapping domain decomposition method based on mixed element approximation for elliptic problems in two dimensional space. We give a kind of discrete domain decomposition iterative algorithm using mixed finite element, the subdomain problems of which can be implemented parallelly. We also give the existence, uniqueness and convergence of the approximate solution.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-14-291, author = {}, title = {Nonoverlapping Domain Decomposition Method with Mixed Element for Elliptic Problems}, journal = {Journal of Computational Mathematics}, year = {1996}, volume = {14}, number = {4}, pages = {291--300}, abstract = {

In this paper we consider the nonoverlapping domain decomposition method based on mixed element approximation for elliptic problems in two dimensional space. We give a kind of discrete domain decomposition iterative algorithm using mixed finite element, the subdomain problems of which can be implemented parallelly. We also give the existence, uniqueness and convergence of the approximate solution.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9239.html} }
TY - JOUR T1 - Nonoverlapping Domain Decomposition Method with Mixed Element for Elliptic Problems JO - Journal of Computational Mathematics VL - 4 SP - 291 EP - 300 PY - 1996 DA - 1996/08 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9239.html KW - AB -

In this paper we consider the nonoverlapping domain decomposition method based on mixed element approximation for elliptic problems in two dimensional space. We give a kind of discrete domain decomposition iterative algorithm using mixed finite element, the subdomain problems of which can be implemented parallelly. We also give the existence, uniqueness and convergence of the approximate solution.

H. X. Rui. (1970). Nonoverlapping Domain Decomposition Method with Mixed Element for Elliptic Problems. Journal of Computational Mathematics. 14 (4). 291-300. doi:
Copy to clipboard
The citation has been copied to your clipboard